# SDR SWAA2023092695042

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER HAS A CRACKED #6 INSPAR RIB VERTICAL STIFFENER 2ND FROM THE L/E STAB STA 138.70<[01] FAULT RAISED IN ERROR; CLOSING CARD;[02] VERIFIED CORRECTIVE ACTION 1. FAULT IS BEING CLOSED
